Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 192, NWS Atlanta, GA

June 24, 20225 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 24, 2022, 8:04 PM EDT for 5 counties in Georgia. It was in force for 41 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2022, 8:04 PM EDT (00:04 UTC)
Expired
Jun 24, 2022, 8:45 PM EDT
In force
41 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bibb County, GA, Crawford County, GA, Houston County, GA, Peach County, GA, Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 47 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 8:10 PM EDTTSTM WND DMG2 S Rutland, GAA FEW TREES DOWN ON WALDEN RD EAST OF US41.
Jun 24, 8:15 PM EDTTSTM WND DMG2 Nw Powerville, GATREE REPORTED DOWN AT THE INTERSECTION OF ROSS RD AND MOSELEY RD.
Jun 24, 8:15 PM EDTTSTM WND DMG2 Nw Powerville, GATREE REPORTED DOWN IN THE 400 BLOCK OF BEAVER DR.
Jun 24, 8:15 PM EDTTSTM WND DMG2 Sw Fort Valley, GAPHONE LINE DOWN, NO ROAD CLOSURE.
Jun 24, 8:27 PM EDTTSTM WND DMG1 Sse Rutland, GANUMEROUS TREES DOWN ALONG AND BETWEEN BOTH LIBERTY CHURCH RD AND GRIFFIN RD.
Jun 24, 8:30 PM EDTTSTM WND DMG1 Sw Elberta, GAMULTIPLE TREES DOWN WITHIN 1 MILE RADIUS ALONG ELBERTA ROAD.
Jun 24, 8:30 PM EDTHAIL 1.753 S Skipperton, GAGOLF BALL SIZE HAIL AND TREES REPORTED DOWN ON S WALDEN RD NEAR INTERSECTION OF DUFFEY DR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.1 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2022-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1349 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2022-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1349 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1437 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
-34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

349 
WUUS52 KFFC 250004
SVRFFC
GAC021-079-153-225-289-250045-
/O.NEW.KFFC.SV.W.0192.220625T0004Z-220625T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
804 PM EDT Fri Jun 24 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Bibb County in central Georgia...
  West central Twiggs County in central Georgia...
  Peach County in central Georgia...
  Northern Houston County in central Georgia...
  Central Crawford County in central Georgia...

* Until 845 PM EDT.

* At 803 PM EDT, severe thunderstorms were located along a line
  extending from near Salem to Browndale, moving west at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Macon, Perry, Fort Valley, Roberta, Warner Robins, Centerville,
  Byron, Payne, Robins Air Force Base, Payne City, Nakomis, Lake
  Tobesofkee, Houston Lake, Powerville, Skipperton, Horns, Miami
  Valley, Kathleen, Jack Brown Estates and Rutland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3248 8388 3249 8389 3250 8393 3251 8392
      3251 8394 3253 8400 3275 8402 3285 8396
      3285 8388 3289 8381 3281 8350 3258 8351
      3241 8369
TIME...MOT...LOC 0003Z 083DEG 13KT 3273 8416 3228 8360 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
663 
WWUS52 KFFC 250029
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
829 PM EDT Fri Jun 24 2022

GAC021-079-153-225-289-250045-
/O.CON.KFFC.SV.W.0192.000000T0000Z-220625T0045Z/
Bibb GA-Twiggs GA-Peach GA-Houston GA-Crawford GA-
829 PM EDT Fri Jun 24 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR BIBB...WEST CENTRAL TWIGGS...PEACH...NORTHERN HOUSTON AND CENTRAL
CRAWFORD COUNTIES...

At 829 PM EDT, severe thunderstorms were located along a line
extending from Carsonville to near Unadilla, moving west at 15 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Macon, Perry, Fort Valley, Roberta, Warner Robins, Centerville,
Byron, Payne, Robins Air Force Base, Payne City, Nakomis, Lake
Tobesofkee, Houston Lake, Powerville, Skipperton, Horns, Miami
Valley, Kathleen, Jack Brown Estates and Rutland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3248 8388 3249 8389 3250 8393 3251 8392
      3251 8394 3253 8400 3275 8402 3285 8396
      3285 8388 3289 8381 3281 8350 3258 8351
      3241 8369
TIME...MOT...LOC 0029Z 083DEG 13KT 3272 8426 3227 8370 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$
110 
WWUS52 KFFC 250035
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
835 PM EDT Fri Jun 24 2022

GAC021-079-153-225-289-250045-
/O.CON.KFFC.SV.W.0192.000000T0000Z-220625T0045Z/
Bibb GA-Twiggs GA-Peach GA-Houston GA-Crawford GA-
835 PM EDT Fri Jun 24 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHERN BIBB...WEST CENTRAL TWIGGS...PEACH...NORTHERN HOUSTON
AND SOUTHEASTERN CRAWFORD COUNTIES...

At 835 PM EDT, severe thunderstorms were located along a line
extending from Carsonville to Unadilla, moving west at 15 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Macon, Perry, Fort Valley, Warner Robins, Centerville, Byron, Robins
Air Force Base, Jack Brown Estates, Rutland, Lakewood, Huber,
Powerville, Skipperton, Elberta, Middle Georgia Regional Airport and
Miami Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3250 8387 3256 8393 3267 8391 3275 8382
      3282 8368 3279 8352 3258 8354 3249 8371
TIME...MOT...LOC 0035Z 083DEG 13KT 3272 8429 3227 8373 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:12 PM EDT, 4 hours 52 minutes earlier.

Area forecast discussion, Jun 24, 3:12 PM EDT, 4 hours 52 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
312 PM EDT Fri Jun 24 2022

...Afternoon Area Forecast Discussion...

.SHORT TERM /Tonight through Saturday Night/...

Moist air continues to filter in from the Atlantic through the
boundary layer keeping dewpoints in the upper 60s to lower 70s
across all of the CWA. Temperatures have already warmed into the
upper 80s and lower 90s, and with the morning sounding at FFC
showing convective T of near 91, it is no surprise that we have
already seen convection popping in central and western GA where a
slight theta-e gradient and a little bit of moisture pooling and
convergence at the surface may reside. Elsewhere, the cu field is
definitely becoming agitated in places with clear glaciation
taking place per GOES Day Cloud Phase, and would not be surprised
if we get a little bit more convective coverage going soon. SBCAPE
values have surged to 3000+ J/kg across the area with little
noted CIN with 20- 30kts of EBWS across most of the CWA. Forcing
mechanisms are an issue for greater coverage, as we are relying on
boundary layer dynamics to get updrafts rolling, and the morning
sounding did note a very dry air layer aloft at just below 500mb
which may limit updraft strength through dry air entrainment.
Overall, can't rule out a few strong thunderstorms across the
area, and in central GA we likely could see a few cores get tall
enough to warrant severe warnings.

As upper level trough off the east coast continues to slide east
into the north Atlantic, upper level ridge will and surface high
will also slide east over the Appalachians bringing more
continental airmass with it. As a result, back door front looks
like it may impact the CWA during the early morning hours tomorrow
and stall over western GA. For eastern portions of the CWA, this
won't provide much relief temperature-wise, but will put a damper
on the humidity, and keep PoP chances lower. For western GA, PoP
chances will depend on your location relative to the front, with
better precip chances the further to the west you go where
moisture and surface forcing will be much better. Cloud cover
should act to limit maximum temperatures in these locations,
however, which in turn could impact PoP chances as well. Could be
a few showers or even storms as this back door front pushes west,
but uncertainty around convective coverage this afternoon has
confidence low for overnight/early morning impacts.

Lusk

.LONG TERM /Sunday through Friday/...

An approaching weak upper level trough sweeping over the northern
Plains will erode the high pressure over central CONUS at the start
of the long term period. The upper level trough will bring a weak
frontal boundary to the CWA Monday, bringing chance to likely PoPs
to the forecast area, particularly over north Georgia. After that,
some uncertainty still remains over where the boundary is likely to
stall over central or southern Georgia thanks to weak forcing as the
atmosphere transitions to zonal flow aloft. Regardless of where the
boundary stalls, disturbances within the flow could bring unsettled
weather to the area throughout the long term period. Given the
uncertainty of the placement of the front at this time, have limited
the PoPs to chance throughout the period with the exception of
Monday afternoon/evening across north Georgia where there is more
agreement over the placement of the frontal boundary. While any
meaningful rainfall will be welcomed as much of northern and central
Georgia are experiencing D0 drought conditions and isolated pockets
of D1 drought conditions, the QPF total throughout the long term
period will only run about 0.5-1.0 inches. Given the likely isolated
to scattered nature of thunderstorm coverage, the possibility of
widespread relief in abnormally dry conditions will be limited. The
good news is that more seasonable temperatures will return to the
forecast area with temperatures in the upper 80s and low 90s across
north and central Georgia.

KAL

&&

.AVIATION...
18Z Update...
Active cu field in place across the metro sites with some TSRA
already SW and S of ATL towards CSG. Coverage is mostly SCT to
occasionally BKN at 4-5kft. Storm coverage may shift towards metro
over next few hours, with TEMPO highlighting highest confidence
time period. Overnight, lower cigs may develop over metro as
moisture continues to filter into the area. Morning likely will
see period of MVFR near sunrise, but could go IFR periodically
(low confidence on IFR). Wind through period will be east 6-12
kts.

//ATL Confidence...18Z Update...
Medium confidence on overnight cigs. High all others.

Lusk

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  90  69  91 /  30  10  10   5
Atlanta         72  88  72  91 /  30  30  20  20
Blairsville     65  83  63  84 /  30  30  10  30
Cartersville    71  88  69  91 /  40  30  20  30
Columbus        73  88  72  93 /  40  40  30  20
Gainesville     71  88  69  89 /  30  20  10  20
Macon           71  93  69  95 /  50  20  10   5
Rome            73  89  70  92 /  40  40  20  30
Peachtree City  70  88  68  91 /  40  30  10  20
Vidalia         73  92  69  94 /  20   5   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Lusk
LONG TERM....KAL
AVIATION...Lusk
Hazardous weather outlook, Jun 24, 3:13 PM EDT, 4 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
313 PM EDT Fri Jun 24 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
313 PM EDT Fri Jun 24 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms will be possible across portions of
north and central Georgia this this afternoon and evening. A few
storms could become strong to severe with the primary hazards
being damaging wind gusts and frequent lightning strikes.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered thunderstorms will be likely through the weekend and
into next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 24, 6:17 PM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
617 PM EDT Fri Jun 24 2022

GAZ020-242245-
Bartow GA-
617 PM EDT Fri Jun 24 2022

...A strong thunderstorm will impact portions of western Bartow
County through 645 PM EDT...

At 617 PM EDT, a strong thunderstorm was over Kingston, or 9 miles
northwest of Cartersville, moving south at 10 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cartersville, Euharlee, Kingston and Cassville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3429 8501 3433 8496 3434 8488 3425 8474
      3418 8480 3414 8484 3413 8492 3414 8501
TIME...MOT...LOC 2217Z 339DEG 7KT 3426 8491

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 24, 6:40 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
640 PM EDT Fri Jun 24 2022

GAZ080-081-093>095-242315-
Macon GA-Peach GA-Taylor GA-Houston GA-Crawford GA-
640 PM EDT Fri Jun 24 2022

...A strong thunderstorm will impact portions of northern Macon,
southwestern Peach, southwestern Houston, south central Crawford and
southeastern Taylor Counties through 715 PM EDT...

At 640 PM EDT, a strong thunderstorm was over Marshallville, or 9
miles southwest of Fort Valley, moving northwest at 5 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Perry, Fort Valley, Marshallville, Reynolds, Saint Louis, Nakomis,
Meadowdale, Grovania, Elko, Garden Valley, Grove Park, Hicks,
Potterville, Moss Oak, Winchester and Henderson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3242 8421 3257 8421 3265 8405 3240 8363
      3229 8373 3229 8390
TIME...MOT...LOC 2240Z 121DEG 5KT 3245 8398

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 24, 6:42 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
642 PM EDT Fri Jun 24 2022

GAZ093-242315-
Macon GA-
642 PM EDT Fri Jun 24 2022

...A strong thunderstorm will impact portions of west central Macon
County through 715 PM EDT...

At 641 PM EDT, a strong thunderstorm was over Marshallville, or 9
miles southwest of Fort Valley, moving northwest at 5 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Ideal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3230 8422 3230 8426 3240 8425 3240 8420
      3241 8419 3237 8409
TIME...MOT...LOC 2241Z 121DEG 5KT 3245 8399

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 24, 6:50 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
650 PM EDT Fri Jun 24 2022

GAZ067-242315-
Meriwether GA-
650 PM EDT Fri Jun 24 2022

...A strong thunderstorm will impact portions of northwestern
Meriwether County through 715 PM EDT...

At 650 PM EDT, a strong thunderstorm was over Saint Marks, or 8 miles
northwest of Greenville, moving south at 5 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Luthersville, Lone Oak and Saint Marks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3319 8485 3321 8481 3321 8475 3311 8467
      3307 8469 3304 8475 3304 8482 3309 8486
TIME...MOT...LOC 2250Z 344DEG 5KT 3314 8478

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 24, 7:18 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
718 PM EDT Fri Jun 24 2022

GAZ066-067-242345-
Troup GA-Meriwether GA-
718 PM EDT Fri Jun 24 2022

...A strong thunderstorm will impact portions of western Meriwether
and east central Troup Counties through 745 PM EDT...

At 718 PM EDT, a strong thunderstorm was over Odessadale, or near
Greenville, moving south at 15 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Greenville, Saint Marks, Stovall, Mountville, Big Springs, Harris
City, Odessadale and Wooster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3316 8485 3314 8461 3302 8461 3292 8468
      3292 8481 3295 8492 3305 8491
TIME...MOT...LOC 2318Z 017DEG 13KT 3303 8480

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 24, 7:49 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
749 PM EDT Fri Jun 24 2022

GAZ080>083-093>096-105-107-109-250015-
Macon GA-Peach GA-Dooly GA-Taylor GA-Bibb GA-Houston GA-Crawford GA-
Bleckley GA-Dodge GA-Twiggs GA-Pulaski GA-
749 PM EDT Fri Jun 24 2022

...Strong thunderstorms will impact portions of northeastern Macon,
northwestern Dodge, southern Bibb, Pulaski, southwestern Twiggs,
northeastern Dooly, southwestern Bleckley, Peach, Houston, Crawford
and northeastern Taylor Counties through 815 PM EDT...

At 748 PM EDT, a line of strong thunderstorms was along a line
extending from near Roberta to near Hawkinsville, and moving west at
15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Macon, Perry, Fort Valley, Cochran, Hawkinsville, Roberta, Warner
Robins, Centerville, Byron, Unadilla, Marshallville, Reynolds, Robins
Air Force Base, Hayneville, Houston Lake, Mobley Crossing, Mock
Springs, Ocmulgee Public Fishing Area, Moss Oak and Skipperton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3238 8405 3270 8420 3278 8416 3283 8386
      3276 8358 3230 8324 3214 8351
TIME...MOT...LOC 2348Z 083DEG 13KT 3274 8408 3229 8352

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:07 PM EDTSpecial Weather StatementFFCPaulding23 min
Jun 24, 8:14 PM EDTSpecial Weather StatementFFCMeriwether31 min
Jun 24, 8:45 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach, Twiggs45 min
Jun 24, 8:58 PM EDTSpecial Weather StatementFFCFayette, Pike32 min
Jun 24, 9:06 PM EDTFlash Flood WarningFFCBibb, Crawford, Houston, Peach, Twiggs5 hr
Jun 24, 9:29 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether, Pike, Spalding46 min
Jun 24, 9:31 PM EDTSpecial Weather StatementFFCTwiggs29 min
Jun 24, 10:22 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry, Spalding38 min
Jun 24, 11:13 PM EDTSpecial Weather StatementFFCDouglas32 min
Jun 24, 11:40 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton28 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.